# SDR USAA2013041500016

- Difficulty date: April 12, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 24,787 hours, 10,837 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Unsecure
- Location: Megaphone
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FORWARD MEGAPHONE COVER FELL OFF.  MAINTENANCE RE-INSTALLED FORWARD MEGAPHONE COVER WITH NEW VELCRO.  OPS CHECK GOOD.
